# SDR UALA2009111203527

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 77,435 hours, 12,579 cycles
- Engine: Pwa PW4060
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pylone
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL FILTER MSSG, FLIGHT DIVERTED.  FOUND CHAFED WIRE IN WIRE HARNESS ON TOP OF NR 1 ENG CLOSE TO ELEC CONNECTOR JUNCTION BOX ON PYLON. WIRE WAS CHAFING ON METAL INSULATION BLANKET ON ENG, 3" AFT OF WIRE HARNESS SUPPORT BRACKET.  NO STRANDS WHERE BROKEN ON WIRE.  REPAIRED WIRE AND RETIRED WRAPPED SECTION WITH HIGH TEMP TAPE.  REPAIRED IAW MM 2-0-15-001. REPAIR WAS DONE IAW MM 71-51-00.
